?

Log in

No account? Create an account
 

menstrual hives and assorted problems / deploy hormone pill!

About  

Previous Entry menstrual hives and assorted problems / deploy hormone pill! Jul. 8th, 2011 @ 08:12 am Next Entry
Leave a comment
[User Picture Icon]
From:sabishii_kirito
Date:July 8th, 2011 02:11 pm (UTC)
(Link)
Have you been checked to see why you get hives during menstruation? I agree with the previous poster that you should definitely speak with a doctor about this. Even if you can't find a definite cause (is your body allergic to your hormones? does the change in hormones make you more sensitive to an allergy you don't know about? etc), a doctor would probably be able to help you find a form of HBC that would be less likely to cause any adverse affect--including worsening of your hives.

Anywho, I hope you find something that works. I had chronic hives for more than two years and still get random bouts on and off... And it was awful. Hopefully HBC will at least help ease things for you.
(Leave a comment)
Top of Page Powered by LiveJournal.com